Hiv protease inhibitors(kaletra) and progesterone
I´m a 34 years old man, i´ve been four years medicated with kaletra (lopinavir/ritonavir), ´cuase i´m hiv positive. Since then, i began to suffer erectile dysfunction and loss of libido. Medics, infectologist, endochrinologist, urologist, only told me that´s anxiety caused by living with hiv, or same virus, they really don´t know the reason ´cause medications have these side effects, all of them misterously told me 'Take viagra'...... I went to psychologist and psychiatrist........and all is ok. Recently i´ve been very, very frustrated with this issue, so i began a small research (i have huge biology knowledge).There´s no much research but i found this recent where is proven that HAART affects progesterone synthesis
If it´s done to women with higher progesterone levels...... men are f*****. I´ve read that nearly and more than 38% of men with my medication suffer ED and low libido, kaletra also can cause osteoporosis (one of low progesterone symptoms)
So i found this website, i´ve read about progesterone cream and bought it, so i wanna now how could i dose it? i began on sunday and........ well i slept like a baby, i´m feeling better than ever on this four years, but still no libido, i´m tryng with nearly 1/8 of teaspoon. What do you advice me? How long could take to see any effect on libido?